# SDR FDEA201307021469

- Difficulty date: July 2, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 42,589 hours, 22,891 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 00000
- Condition: Damaged
- Location: Door Cutout
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY RT SIDE AT THE DOOR CUT OUT, DAMAGE ON THE L/E OF THE FRAME 25A BETWEEN STRINGERS 33 AND 35.   REPAIRED IAW EA 6-5300-167464.  CAT "A" REPAIR.
